MAUDE Adverse Event Report: BIOTRONIK SE & CO. KG COROX OTW 85-BP; LV LEAD

BIOTRONIK SE & CO. KG COROX OTW 85-BP; LV LEAD
Model Number 354807
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/14/2020
Type of Reportable Event Malfunction
Event or Problem Description
At eri device change out it was noted that the lv lead had dislodged into the ra.This was noted on x-rays dated 2017 (unavailable).Physician cut lead and tied off end.No adverse patient events were reported.Should additional information become available, this file will be updated.
 
Additional Manufacturer Narrative
The device is currently not available for analysis.No conclusion can be drawn at this time.No additional information is available at the moment.The file is closed.The investigation will be re-opened should additional data become available.

Brand Name
COROX OTW 85-BP
Common Device Name
LV LEAD
Manufacturer (Section D)
BIOTRONIK SE & CO. KG
woermannkehre 1
berlin 12359
MDR Report Key10690441
Report Number1028232-2020-04470
Device Sequence Number13595971
Product Code OJX
UDI-Device Identifier04035479093549
UDI-Public04035479093549
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P070008
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/14/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/31/2016
Device Model Number354807
Device Catalogue NumberSEE MODEL NO.
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 10/14/2020
Supplement Date Received by Manufacturer10/19/2020
Initial Report FDA Received Date10/16/2020
Supplement Report FDA Received Date10/21/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient Age80 YR